# SDR AALA20001581

- Difficulty date: September 20, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A537815920700
- Condition: Corroded
- Location: Cabin
- Part time: 33,578 hours, 13,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK AT LAVATORY ''M'' HAD CORROSION.  REMOVED AND REPLACED SEAT TRACK AT LAVATORY ''M'' PER SRM 51-72-10-0.  (X)
